Abdulkhaleq Salih, S., Aboudi, E. (2021). Bayesian Inference of a Non normal Multivariate Partial Linear Regression Model. Adab Al-Kufa, 18(34), 91-115. doi: 10.33899/iqjoss.2021.169967
Sarmad Abdulkhaleq Salih; Emad Aboudi. "Bayesian Inference of a Non normal Multivariate Partial Linear Regression Model". Adab Al-Kufa, 18, 34, 2021, 91-115. doi: 10.33899/iqjoss.2021.169967
Abdulkhaleq Salih, S., Aboudi, E. (2021). 'Bayesian Inference of a Non normal Multivariate Partial Linear Regression Model', Adab Al-Kufa, 18(34), pp. 91-115. doi: 10.33899/iqjoss.2021.169967
Abdulkhaleq Salih, S., Aboudi, E. Bayesian Inference of a Non normal Multivariate Partial Linear Regression Model. Adab Al-Kufa, 2021; 18(34): 91-115. doi: 10.33899/iqjoss.2021.169967